# SDR REXA2022081700662

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Panel
- Part number: 601R31707112
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR WEB CORRODED AND HAS CRACKED FLANGES WHERE STEPS SIT REMOVED AND REPLACED PASSENGER DOOR FORWARD WEB
